# SDR DLL10951795

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT TRUNNION FITTING A HAS CORROSION ON AFT FACE OF FWD LUG.  BURNISHED FACE TO REMOVE LIGHT CORROSION.
